# SDR ASAA2024060350017

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,293 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F COVER FOR LIGHTING IS MISSING. GROUNDED - YES. REPLACED BROKEN EMERGENCY EXIT SIGN COVER AT SEAT 17F IN REF TO AMM 33-51-01. OPS-CHECK GOOD.
